# SDR 2008UALA01153

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 65,772 hours, 10,727 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ADJACENT TO DR 1R INOP.   REPAIRED POWER CABLE.
